MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-671RA
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) is displaying vitals on screen without issue.Intermittently, the wave for all parameters will reset and the wave will start over from the left side of the screen.At the central nurse's station (cns) the waves do not seem to have any issues.Also full disclosure at both the bsm and cns do not show any signs of this issue.They rebooted bsm-6000.They swapped lead and cables.Bsm-1700 attached to it as a stand alone did not seem to display this issue.They redocked the bsm-1700 into the bsm-6000.They did those troubleshooting steps but the issue persists, so tech support (ts) advised to swap the bsm-6000 out for the time being so additional troubleshooting could be done.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device attempt #1 10/31/2025 emailed customer via microsoft outlook for all items under the no information section.The customer responded back, but they were not sure what bsm-1700 was being used with the bsm-6000.Bedside monitor bsm-1700 model: ni.Sn: ni.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) is displaying vitals on screen without issue.Intermittently, the wave for all parameters will reset and the wave will start over from the left side of the screen.At the central nurse's station (cns) the waves do not seem to have any issues.Also full disclosure at both the bsm and cns do not show any signs of this issue.They rebooted bsm-6000.They swapped lead and cables.Bsm-1700 attached to it as a stand alone did not seem to display this issue.They redocked the bsm-1700 into the bsm-6000.They did those troubleshooting steps but the issue persists, so tech support (ts) advised to swap the bsm-6000 out for the time being so additional troubleshooting could be done.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) is displaying vitals on screen without issue.Intermittently, the wave for all parameters will reset and the wave will start over from the left side of the screen.At the central nurse's station (cns) the waves do not seem to have any issues.Also full disclosure at both the bsm and cns do not show any signs of this issue.They rebooted bsm-6000.They swapped lead and cables.Bsm-1700 attached to it as a stand alone did not seem to display this issue.They redocked the bsm-1700 into the bsm-6000.They did those troubleshooting steps but the issue persists, so tech support (ts) advised to swap the bsm-6000 out for the time being so additional troubleshooting could be done.No patient harm was reported.Investigation conclusion: the customer replied that the issue was resolved.Specific resolution details were not provided.The complaint device would not be returned.The complaint could not be confirmed.Root cause could not be determined.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device.Bedside monitor bsm-1700.Model: ni.Sn: ni.Additional information: b4.Date of this report.G3.Date received by manufacturer.G6.Type of report.H2.If follow-up, what type? h6.Event problem and evaluation codes.H11.Additional manufacturer narrative.

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23537668
Report Number8030229-2025-05761
Device Sequence Number9083589
Product Code MHX
UDI-Device Identifier04931921103562
UDI-Public(01)04931921103562
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-671RA
Device Catalogue NumberMU-671RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEDSIDE MONITOR.; BEDSIDE MONITOR.
Patient SexUnknown